# SDR DKAA96002

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980R
- Make and model: Amd FALCON20C5
- Aircraft serial: 98
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: A123802
- Condition: Failed
- Location: Lt Mlg
- Part time: 823 hours
- Component: Messier
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT RAISE GEAR HANDLE AFTER TAKEOFF, NOSE WHEEL WAS CENTERED.  REPLACED 17G1 WITH SERVICEABLE UNIT IAW AMD MM 32.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
